MAUDE Adverse Event Report: CADD-SOLIS AMBULATORY INFUSION PUMP LOCKBOX; PUMP, INFUSION

CADD-SOLIS AMBULATORY INFUSION PUMP LOCKBOX; PUMP, INFUSION
Catalog Number 21-2188-25
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was in use with patient for infusion of narcotic.Reporter stated the patient was able to break into the lockbox without key by manipulating the casing and the pins holding the door closed.No adverse effects to patient reported.

Brand Name
CADD-SOLIS AMBULATORY INFUSION PUMP LOCKBOX
Common Device Name
PUMP, INFUSION
MDR Report Key8006274
Report Number3012307300-2018-04399
Device Sequence Number13750511
Product Code FRN
UDI-Device Identifier10610586035029
UDI-Public10610586035029
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number21-2188-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2018
Initial Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1